# SDR 07FDEA01990

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE TELESCOPING DUCT CUTOUT FOUND CRACKED.    [06-12-07]   REPAIR CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE TELESCOPING DUCT   CUTOUT AREA AS   PER SRM 57-10-00 FIGURE 43 VOLUME I AND FEDEX E.A. 1-5730-109887.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
